Alert archive / Kentucky / Tornado Warnings in 2010

Tornado Warning 11, NWS Jackson, KY

May 2, 2010Pulaski County, Wayne County, Kentucky

NWS Jackson, KY issued this tornado warning at May 2, 2010, 10:01 AM EDT for Pulaski County, Wayne County, Kentucky. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 2, 2010, 10:01 AM EDT (14:01 UTC)
Expired
May 2, 2010, 10:30 AM EDT
In force
29 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon

Counties Pulaski County, KY, Wayne County, KY

The radar

The Louisville radar (KLVX), 145 km from the middle of the area, began a volume at 14:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 2, 5:36 AM EDTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 2.0 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2010-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1271 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2010-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 387 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1271 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
546 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
387 m²/s²
0-3 km storm-relative helicity
551 m²/s²
Significant tornado parameter
4.6
Supercell composite
20.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

102 
WFUS53 KJKL 021401
TORJKL
KYC199-231-021430-
/O.NEW.KJKL.TO.W.0011.100502T1401Z-100502T1430Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON KY
1001 AM EDT SUN MAY 2 2010

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN PULASKI COUNTY IN SOUTH CENTRAL KENTUCKY...
  NORTHERN WAYNE COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 1030 AM EDT

* AT 956 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 10 MILES WEST OF CABELL...OR 12 MILES NORTH OF   
  ALBANY...AND MOVING NORTHEAST AT 60 MPH. ADDITIONALLY...DAMAGING 
  WINDS UP TO 70 MPH WILL BE POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  CABELL...PARNELL...STEUBENVILLE...MILL SPRINGS...BETSEY...NAOMI...
  FAUBUSH...CAINS STORE...FRAZER...TRIMBLE...MAGNUM...NANCY...
  POINTER...PULASKI COUNTY PARK...STAB AND HOGUE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TO REPORT TORNADOS...LARGE HAIL OR FLOODING TO THE NATIONAL WEATHER
SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3693 8497 3695 8495 3695 8492 3700 8486
      3706 8493 3712 8492 3726 8471 3693 8465
      3680 8502 3681 8504 3683 8505 3684 8508
      3686 8508
TIME...MOT...LOC 1400Z 239DEG 51KT 3688 8512

$$

GEOGERIAN
2 follow-up statements
616 
WWUS53 KJKL 021413
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1013 AM EDT SUN MAY 2 2010

KYC199-231-021430-
/O.CON.KJKL.TO.W.0011.000000T0000Z-100502T1430Z/
PULASKI KY-WAYNE KY-
1013 AM EDT SUN MAY 2 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN WAYNE AND WESTERN
PULASKI COUNTIES UNTIL 1030 AM EDT...

AT 1009 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 7 MILES NORTH OF PARNELL...OR 10 MILES NORTHWEST OF
MONTICELLO...MOVING NORTHEAST AT 60 MPH.

LOCATIONS IMPACTED INCLUDE...
  MILL SPRINGS...BETSEY...NAOMI...FAUBUSH...CAINS STORE...FRAZER...
  TRIMBLE...MAGNUM...NANCY...POINTER...PULASKI COUNTY PARK...STAB AND
  HOGUE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3693 8497 3695 8495 3695 8492 3700 8486
      3706 8493 3712 8492 3726 8471 3693 8465
      3680 8502 3681 8504 3683 8505 3684 8508
      3686 8508
TIME...MOT...LOC 1413Z 239DEG 51KT 3699 8489

$$

GEOGERIAN
362 
WWUS53 KJKL 021428
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1028 AM EDT SUN MAY 2 2010

KYC199-231-021437-
/O.EXP.KJKL.TO.W.0011.000000T0000Z-100502T1430Z/
PULASKI KY-WAYNE KY-
1028 AM EDT SUN MAY 2 2010

...THE TORNADO WARNING FOR NORTHERN WAYNE AND WESTERN PULASKI
COUNTIES WILL EXPIRE AT 1030 AM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

A SEVERE THUNDERSTORM WARNING DOES REMAIN IN EFFECT FOR NORTHERN
PULASKI COUNTY...WHERE WINDS UP TO 60 MPH ARE EXPECTED.

LAT...LON 3693 8497 3695 8495 3695 8492 3700 8486
      3706 8493 3712 8492 3726 8471 3693 8465
      3680 8502 3681 8504 3683 8505 3684 8508
      3686 8508
TIME...MOT...LOC 1427Z 239DEG 51KT 3709 8467

$$

GEOGERIAN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this tornado warning went out at May 2, 7:30 AM EDT, 2 hours 31 minutes earlier.

Area forecast discussion, May 2, 7:30 AM EDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
730 AM EDT SUN MAY 2 2010

.SHORT TERM.../THIS MORNING/

TORNADO WATCH #132 IS NOW IN EFFECT FOR PARTS OF OUR AREA. BROKEN
LINE OF THUNDERSTORMS MOVING ACROSS CENTRAL KENTUCKY HAS NEEDED A FEW
WARNINGS THIS MORNING. LAPS SOUNDINGS INDICATE A STRONGLY SHEARED
ENVIRONMENT OVER OUR WESTERN COUNTIES BUT ONE WITH LITTLE CAPE AT
THIS TIME. HOWEVER... ELEVATED INSTABILITY IS INCREASING AS STRONG
LOW LEVEL JET BRINGS WARM ADVECTION ABOVE THE STABLE BOUNDARY LAYER.
THIS STABLE BOUNDARY LAYER IS ALSO SHOWING SIGNS OF GETTING DISLODGED
WITH SME AND EKQ OBS RECENTLY INDICATING RISING TEMPS AND INCREASING
WINDS. THEREFORE... THE THREAT FOR DAMAGING WIND GUSTS AND ISOLATED
TORNADOES IS INCREASING ACROSS OUR WESTERN COUNTIES THIS MORNING.

THE OTHER THREAT WITH THESE STORMS WILL BE EXCESSIVE RAINFALL RATES
LEADING TO FLASH FLOODING. UPSTREAM RAINFALL RATES FROM MESONET
GAGES IN CENTRAL KENTUCKY INDICATE 1-HR AND 3-HR RAINFALL THAT ARE
AT OR OVER OUR FLASH FLOOD GUIDANCE VALUES. OUR SOUTHWEST COUNTIES
WHICH WHERE DOUSED ON SATURDAY LOOK TO MISS OUT ON THE HEAVIEST
RAINFALL INITIALLY HOWEVER... SO THAT IS SOME GOOD NEWS FOR NOW.

THE PREVIOUS SHORT TERM FORECAST DISCUSSION FOLLOWS...

/TODAY THROUGH MONDAY/

FORECAST CONCERNS CONTINUE TO REVOLVE AROUND THE THREAT FOR HEAVY
RAINFALL AND SEVERE THUNDERSTORMS. ALL SIGNS CONTINUE TO POINT TO A
WIDESPREAD HEAVY RAINFALL EVENT LATER TODAY AND THIS EVENING WITH A
MODERATE TO HIGH RISK OF EXCESSIVE RAINFALL ACROSS ALL OF EASTERN
KENTUCKY.

DEEP AND MOIST SOUTHWEST FLOW ALOFT WILL BE IN PLACE OVER THE
TENNESSEE AND OHIO VALLEYS TODAY AND TONIGHT AS THE TROUGH OVER THE
PLAINS STATES SLOWLY SHIFTS EASTWARD. THE TROUGH WILL BECOME MORE
POSITIVELY TILTED BY MONDAY. THIS WILL PROVIDE AN EASTWARD PUSH TO A
SURFACE FRONT WHICH WILL BE CROSSING THE STATE TODAY AND TONIGHT...
AND EXITING TO OUR EAST ON MONDAY.

CONVECTION HAS BEEN REPOSITIONED TO OUR WEST OVERNIGHT AS SOUTHERLY
LOW LEVEL JET RAMPS UP. THE SOUTHERLY FLOW WILL PROVIDE A BIT OF A
DOWNSLOPE FLOW TO THE AREA THIS MORNING... KEEPING THE BULK OF THE
SHOWER AND THUNDERSTORM ACTIVITY JUST TO OUR WEST. THIS TRAIN OF
SHOWERS/TSTORMS WILL PUSH EAST INTO EASTERN KENTUCKY MIDDAY INTO THE
AFTERNOON HOURS THOUGH. SOME BREAKS IN THE CLOUDS THIS MORNING ARE
LIKELY AND THIS WILL ONLY DESTABILIZE THE ATMOSPHERE AND INCREASE
OUR RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON. SPC CONTINUES TO
OUTLINE THE AREA IN A SLIGHT RISK OF SEVERE THUNDERSTORMS AND BASED
ON FORECAST SOUNDINGS TODAY... WIND DAMAGE WOULD BE THE PRIMARY
THREAT... ALTHOUGH ISOLATED TORNADOES WOULD ALSO BE POSSIBLE GIVEN
THE STRONG SPEED SHEAR AND SOME DIRECTIONAL SHEAR ALOFT.

THE FLOOD THREAT REMAINS RATHER HIGH OVER THE NEXT 24 HOURS WITH
PWATS INCREASING TO AROUND 2 INCHES OR OVER 200 PERCENT OF NORMAL.
THERE IS A BIT OF GOOD NEWS HERE HOWEVER AS RECENT MODEL TRENDS ARE
FOR A FASTER FRONTAL PASSAGE LATE TONIGHT. THIS SHOULD BRING A
QUICKER EXIT TO THE HEAVY RAINFALL. AS SUCH... QPF HAS BEEN KNOCKED
BACK A BIT IN LINE WITH THE 02/06Z HPC QPF GUIDANCE. WE NOW
ANTICIPATE RAINFALL ON AVERAGE TODAY AND TONIGHT TO RANGE FROM
AROUND 3 INCHES FOR OUR FAR WESTERN COUNTIES DOWN TO AN INCH AND A
HALF FOR OUR FAR EAST. TRAINING OF CELLS WILL OF COURSE LIKELY BRING
LOCALLY HEAVIER AMOUNTS TO THESE. THE GROUND IS SATURATED FOR MOST
AREAS AFTER WHAT FELL ON SATURDAY... SO THE FLASH FLOOD THREAT IS
REAL AND NO CHANGES ARE PLANNED TO OUR ONGOING FLASH FLOOD WATCH.

OR COURSE OUR RIVERS WILL BE IMPACTED AS WELL. WE WILL CONTINUE TO
HOLD OFF ON ANY WARNINGS JUST YET AS EXPECTED RISES STILL LARGELY
DEPEND ON QPF. LESS OVERALL QPF IN THE EAST MAY HELP LIMIT RISES ON
THE BIG SANDY AND CUMBERLAND... BUT THE KENTUCKY... ESPECIALLY SOUTH
FORK AND POINTS ON THE MAIN STEM DOWNSTREAM OF BEATTYVILLE STILL
STAND THE HIGHEST RISK FOR RIVER FLOODING BASED ON CURRENT QPF
FORECASTS.

THE QUICKER FRONTAL PASSAGE IN THE PROGS HAS NECESSITATED A LOWERING
OF RAIN CHANCES AND SKY COVER ON MONDAY. THIS SHOULD ALSO HELP TEMPS
WARM BACK INTO THE 80S.

.LONG TERM.../MONDAY NIGHT THROUGH SATURDAY/

WILL GO WITH A DRY FORECAST UNTIL A FRONT APPROACHES THE AREA LATE
IN THE WEEK. A WEAK DISSIPATING FRONTAL BOUNDARY LOOKS TO BE ACROSS
OHIO ON TUESDAY. WILL LEAN TOWARDS THE 12Z GFS AND KEEP RAIN CHANCES
OUT OF OUR FORECAST FOR TUESDAY. WILL ALSO FOLLOW THE HPC GUIDANCE
WHICH IS SUPPORTED BY THE 12Z GFS FOR THE SYSTEM OVER THE SOUTHEAST
UNITED STATES ON WEDNESDAY. THIS MEANS A RAIN FREE FORECAST FOR THIS
DAY AS WELL. FAIRLY GOOD MODEL AGREEMENT WITH FRONT MOVING ACROSS
AREA FRIDAY INTO SATURDAY...AND WILL HAVE SHOWER AND THUNDERSTORM
CHANCES FROM FRIDAY INTO SATURDAY.

&&

.AVIATION.../12Z TO 12Z/...UPDATED

BAND OF SHOWERS AND THUNDERSTORMS WILL SLOWLY SAG SOUTHEASTWARD
ACROSS OUR AREA AND TAF SITES LATE THIS MORNING INTO THE AFTERNOON
HOURS. ONCE OVERHEAD... MODERATE TO HEAVY RAINFALL WILL OCCUR WITH
IFR OR LOWER CONDITIONS FOR SEVERAL HOURS. GUSTY WINDS WILL ALSO BE
AN AVIATION HAZARD TODAY WITH GUSTS UP TO 30 MPH POSSIBLE AT
TIMES... POSSIBLY HIGHER IN AND NEAR THUNDERSTORMS. THE COLD FRONT
RESPONSIBLE FOR ALL THIS ACTIVITY WILL EASE BY US OVERNIGHT TONIGHT
WITH IMPROVING CONDITIONS EXPECTED TOWARDS THE END OF THE TAF
PERIOD.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL NOON EDT TODAY FOR KYZ044-050>052-058>060-
068-069-079-080-083-084.

FLASH FLOOD WATCH FROM NOON EDT TODAY THROUGH MONDAY MORNING FOR
KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120.

&&

SHORT TERM...ABE
LONG TERM....SBH
AVIATION...ABE
Hazardous weather outlook, May 2, 4:15 AM EDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
415 AM EDT SUN MAY 2 2010

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-031100-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...
PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...
HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...
INEZ...PIKEVILLE
415 AM EDT SUN MAY 2 2010

...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH MONDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

PERIODS OF HEAVY RAINFALL ARE EXPECTED...PARTICULARLY DURING THE
AFTERNOON AND EVENING HOURS. ONE TO THREE INCHES OF RAIN IS EXPECTED
ACROSS THE AREA TODAY AND TONIGHT...WITH LOCALLY HIGHER AMOUNTS
LIKELY WHERE THUNDERSTORMS PASS REPEATEDLY OVER THE SAME AREAS. THIS
AMOUNT OF RAIN ON TOP OF WHAT FELL ON SATURDAY WILL RESULT IN A
THREAT OF FLASH FLOODING...AND EVENTUALLY MINOR TO MODERATE FLOODING
OF SOME LARGER CREEKS AND RIVERS.

THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY. DAMAGING
WINDS ARE THE PRIMARY THREAT FROM ANY THUNDERSTORM...ALTHOUGH AN
ISOLATED TORNADO IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY HEAVY RAINFALL...FLOODING...
OR WIND DAMAGE TODAY AND TONIGHT.

ABE

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 9:26 PM EDTAreal Flood AdvisoryJKLClay, Jackson, Knox, Laurel, McCreary, Pulaski and 3 more5 hr
May 1, 9:47 PM EDTFlash Flood WarningJKLWayne6 hr
May 2, 3:31 AM EDTAreal Flood WarningJKLWayne4 hr
May 2, 8:17 AM EDTFlash Flood WarningJKLBath, Fleming, Montgomery, Powell12 hr
May 2, 10:22 AM EDTSevere Thunderstorm WarningJKLLaurel, Pulaski, Rockcastle14 min
May 2, 10:50 AM EDTAreal Flood AdvisoryJKLBath, Estill, Fleming, Jackson, Menifee, Powell and 4 more6 hr
May 2, 11:48 AM EDTFlash Flood WarningJKLEstill, Jackson, Rockcastle6 hr
May 2, 11:59 AM EDTFlash Flood WarningJKLBath, Estill, Fleming, Lee, Menifee, Powell and 1 more3 hr
May 2, 12:04 PM EDTFlash Flood WarningJKLPowell3 hr
May 2, 12:29 PM EDTFlash Flood WarningJKLJackson, Pulaski, Rockcastle, Wayne7 hr
May 2, 1:43 PM EDTAreal Flood AdvisoryJKLElliott, Morgan3 hr
May 2, 2:43 PM EDTFlash Flood WarningJKLElliott, Morgan3 hr
May 2, 2:51 PM EDTRiver Flood WarningJKLEstill, Powell62 hr
May 2, 2:58 PM EDTFlash Flood WarningJKLBath, Estill, Fleming, Lee, Menifee, Powell and 1 more6 hr
May 2, 4:11 PM EDTSevere Thunderstorm WarningJKLLaurel, McCreary, Pulaski, Wayne34 min
May 2, 4:12 PM EDTSevere Thunderstorm WarningJKLBath, Fleming, Montgomery, Powell, Rowan39 min
May 2, 4:40 PM EDTSevere Thunderstorm WarningJKLFleming, Rowan20 min
May 2, 5:14 PM EDTAreal Flood AdvisoryJKLClay, Jackson, Laurel, Lee, McCreary, Owsley and 4 more4 hr
May 2, 5:58 PM EDTAreal Flood WarningJKLEstill, Jackson, Rockcastle18 hr
May 2, 6:18 PM EDTAreal Flood AdvisoryJKLElliott, Morgan3 hr
May 2, 6:36 PM EDTRiver Flood WarningJKLEstill69 hr
May 2, 7:18 PM EDTAreal Flood WarningJKLJackson, Pulaski, Rockcastle, Wayne17 hr
May 2, 7:51 PM EDTAreal Flood WarningJKLBath, Estill, Fleming, Montgomery, Powell16 hr

Nearby

Tornado Warnings in Kentucky, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.